Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS State College, PA

June 3, 201211 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2012, 6:59 PM EDT for 11 counties in Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 6:59 PM EDT (22:59 UTC)
Expired
Jun 3, 2012, 8:00 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Huntingdon County, PA, Lycoming County, PA, Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 45 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:35 PM EDTTSTM WND DMGState College, PATREES AND WIRES DOWN ON WESTERLY PARKWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WUUS51 KCTP 032259
SVRCTP
PAC013-021-023-027-033-035-047-061-081-105-117-040000-
/O.NEW.KCTP.SV.W.0066.120603T2259Z-120604T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
659 PM EDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  EASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  WESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 800 PM EDT

* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  ULYSSES TO CHERRY SPRINGS STATE PARK TO KEATING TO LECONTES MILLS
  TO GRAMPIAN...MOVING SOUTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE
  OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  HARRISON VALLEY AND MOSHANNON...
  SNOW SHOE AND HYNER...
  WESTFIELD AND PHILIPSBURG...
  MILESBURG AND SLATE RUN...
  ELKLAND AND SANDY RIDGE...
  KEENEYVILLE AND ZION...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 103 AND 193...I-99 BETWEEN MILE MARKERS 48
AND 85...I-180 BETWEEN MILE MARKERS 25 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 119...ROUTE 219...ROUTE 220...ALTERNATE ROUTE 220...ROUTE
322...STATE ROAD 14...STATE ROAD 26...STATE ROAD 45...STATE ROAD
120...STATE ROAD 153...STATE ROAD 350...STATE ROAD 449.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE IN ELK AND MCKEAN COUNTIES. DO NOT STAY OUTDOORS.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4199 7692 4159 7687 4117 7699 4085 7736
      4072 7771 4068 7795 4064 7884 4109 7881
      4120 7843 4139 7815 4200 7803
TIME...MOT...LOC 2258Z 298DEG 42KT 4191 7781 4160 7775
          4119 7784 4103 7821 4094 7866

$$

FORECASTER: JUNG
2 follow-up statements
554 
WWUS51 KCTP 032330
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
730 PM EDT SUN JUN 3 2012

PAC047-032339-
/O.CAN.KCTP.SV.W.0066.000000T0000Z-120604T0000Z/
ELK PA-
730 PM EDT SUN JUN 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELK COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4199 7692 4159 7687 4117 7699 4085 7736
      4072 7771 4068 7795 4064 7884 4101 7853
      4119 7814 4160 7793 4200 7799
TIME...MOT...LOC 2329Z 295DEG 44KT 4177 7741 4145 7735
          4104 7744 4089 7782 4080 7826

$$

PAC013-021-023-027-033-035-061-081-105-117-040000-
/O.CON.KCTP.SV.W.0066.000000T0000Z-120604T0000Z/
BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-HUNTINGDON PA-POTTER PA-
TIOGA PA-CENTRE PA-LYCOMING PA-CLINTON PA-
730 PM EDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CLINTON...WESTERN LYCOMING...CENTRE...TIOGA...EASTERN POTTER...
NORTHERN HUNTINGDON...CLEARFIELD...SOUTHEASTERN CAMERON...
NORTHEASTERN CAMBRIA AND NORTHEASTERN BLAIR COUNTIES...

AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GAINES TO CEDAR RUN TO MILL HALL TO UNIONVILLE TO
HOUTZDALE...MOVING SOUTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  WELLSBORO AND KEENEYVILLE...
  TIOGA AND TIOGA JUNCTION...
  MANSFIELD AND MILLERTON...
  BLOSSBURG AND COVINGTON...
  WILLIAMSPORT AND SOUTH WILLIAMSPORT...
  RALSTON AND OGDENSBURG...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 118 AND 194...I-99 BETWEEN MILE MARKERS 48
AND 85...I-180 BETWEEN MILE MARKERS 25 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 14...
STATE ROAD 26...STATE ROAD 45...STATE ROAD 120...STATE ROAD 350...
STATE ROAD 449.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4199 7692 4159 7687 4117 7699 4085 7736
      4072 7771 4068 7795 4064 7884 4101 7853
      4119 7814 4160 7793 4200 7799
TIME...MOT...LOC 2329Z 295DEG 44KT 4177 7741 4145 7735
          4104 7744 4089 7782 4080 7826

$$

FORECASTER: RXR
171 
WWUS51 KCTP 032348
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
748 PM EDT SUN JUN 3 2012

PAC013-021-023-033-105-032356-
/O.CAN.KCTP.SV.W.0066.000000T0000Z-120604T0000Z/
BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-POTTER PA-
748 PM EDT SUN JUN 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POTTER...CLEARFIELD...
SOUTHEASTERN CAMERON...NORTHEASTERN CAMBRIA AND NORTHEASTERN BLAIR
COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4199 7692 4159 7687 4117 7699 4107 7710
      4107 7714 4085 7736 4072 7771 4068 7795
      4070 7819 4074 7812 4074 7816 4090 7784
      4123 7765 4149 7758 4199 7761
TIME...MOT...LOC 2346Z 295DEG 44KT 4168 7715 4136 7710
          4095 7719 4080 7758 4071 7802

$$

PAC027-035-061-081-117-040000-
/O.CON.KCTP.SV.W.0066.000000T0000Z-120604T0000Z/
HUNTINGDON PA-TIOGA PA-CENTRE PA-LYCOMING PA-CLINTON PA-
748 PM EDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN CLINTON...WESTERN LYCOMING...EASTERN CENTRE...TIOGA AND
NORTHERN HUNTINGDON COUNTIES...

AT 745 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MORRIS TO TROUT RUN TO MCCALL DAM
STATE PARK TO CENTRE HALL TO WARRIORS MARK...MOVING SOUTHEAST AT 50
MPH.

LOCATIONS IN THE WARNING INCLUDE...
  RALSTON AND OGDENSBURG...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 156 AND 194...I-99 BETWEEN MILE MARKERS 57
AND 85...I-180 BETWEEN MILE MARKERS 25 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 14...
STATE ROAD 26...STATE ROAD 45...STATE ROAD 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4199 7692 4159 7687 4117 7699 4107 7710
      4107 7714 4085 7736 4072 7771 4068 7795
      4070 7819 4074 7812 4074 7816 4090 7784
      4123 7765 4149 7758 4199 7761
TIME...MOT...LOC 2346Z 295DEG 44KT 4168 7715 4136 7710
          4095 7719 4080 7758 4071 7802

$$

FORECASTER: RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:39 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 3, 5:39 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT SUN JUN 3 2012

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE AND ASSOCIATED SURFACE LOW SPINNING OVER
GEORGIAN BAY THIS AFTERNOON...WILL MOVE SOUTHEAST ACROSS NEW YORK
STATE AND PARK ITSELF OFF THE EAST COAST OVER THE NEXT FEW DAYS.
THIS PATTERN WILL KEEP COOLER THAN NORMAL TEMPERATURES AND UNSETTLED
CONDITIONS WITH DAILY CHANCES OF SHOWERS IN THE FORECAST THROUGH THE
FIRST PART OF THE UPCOMING WEEK. A RIDGE OF HIGH PRESSURE ALOFT WILL
BUILD IN FROM THE MIDWEST WITH CLEARING AND WARMER CONDITIONS LATE
IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
REGIONAL 88D LOOP HAS LIT UP WITH CLUSTERS OF SHOWERS AND MAINLY
LOW-TOPPED TSRA OVER THE PAST 90 MINUTES. EXPECT THE CONVECTION TO
STRENGTHEN A BIT MORE...WITH THE STORMS GROWING ANOTHER SEVERAL-10
KFT LATE THIS AFTERNOON AS SFC TEMPS WARM BY ANOTHER 3-5 DEG F
ACROSS MUCH OF CENTRAL AND SOUTHERN PENN WHERE THINNER CLOUD COVER
AND NUMEROUS BREAKS WERE OCCURRING.

THE STRONGEST STORMS IN PENN ATTM WILL BE TRACKING ACROSS THE WRN
AND SCENT MTNS THROUGH LATE THIS AFTERNOON...AND IMPACT THE LOWER
AND MIDDLE SUSQ VALLEY AFTER 22Z.

THE STEEPEST...850-500MB LAPSE RATES ON THE ORDER OF APPROX 7C/KM
WILL BE SITUATED ACROSS THE SOUTHERN HALF OF THE STATE AND WILL
COINCIDE WITH A CORE OF WNW 850-800 MB WINDS OF 40-45KT /AND TRACK
OF THIS TSRA CLUSTER/ TO CREATE THE THREAT SOME HAIL AND GUSTY WINDS
BETWEEN 40-45 KTS. SPC CONTINUES TO HIGHLIGHT OUR AREA IN THE DAY 1
SEVERE OUTLOOK AND RECENTLY ISSUED SWOMCD...BUT STILL NOTES THAT THE
EXPECTED SMALL AREAL COVERAGE OF POTENTIAL SEVERE WEATHER PRECLUDES
AN UPGRADE TO SLIGHT RISK.

THIS AFTERNOONS MAX TEMPS BETWEEN 20-22Z WILL VARY FROM AROUND 60
DEGREES ACROSS THE FAR NW MTNS...TO THE MID 70S THROUGHOUT MUCH OF
THE LOWER SUSQ VALLEY.

THE SHOWERS WILL DIMINISH IN COVERAGE DURING THE EVENING.
HOWEVER...ADDITIONAL FORCING WILL DEVELOP LATER TONIGHT AS
THE UPPER LOW PASSES OVER THE WRN NY STATE AND NERN PA. THIS SHOULD
KEEP THE SHOWERS GOING...BUT LACK OF SOLAR HEATING AND SFC
INSTABILITY WILL CAUSE THE VERTICAL EXTENT AND INTENSITY OF THE
CELLS TO DIMINISH AS WELL. WILL CONTINUE TO MENTION THUNDER INTO THE
EARLY EVENING...THEN DIP POPS SLOWLY TO MAINLY SCATTERED SHOWERS
THRU THE NIGHT.

MINS WILL BE RIGHT AROUND NORMAL AS A RESULT OF THE LIGHT WEST WIND
AND GENERALLY BKN CLOUD COVER...AT LEAST ACROSS THE CENTRAL AND
NORTH. IF MORE CLEARING THAN ANTICIPATED OCCURS...TEMPS COULD DROP
TO NEAR 40F IN THE NORTH. MINS EARLY MONDAY MORNING WILL RANGE FROM
THE M40S NORTH...TO THE LOWER AND MID 50S IN THE SUSQ VALLEY.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE EXTENT OF THICKER CLOUD COVER MONDAY IS SOMEWHAT IN
QUESTION...AS A SECOND AND RATHER POTENT SHORT WAVE DROPS SE FROM
THE LOWER GREAT LAKES. WILL PAINT OUR SKY GRIDS WITH A CONSISTENT
75-95 PERCENT CLOUD COVER...ALLOWING FOR A LITTLE WIGGLE ROOM OF
MOSTLY CLOUDY TO CLOUDY SKIES TO BE READ VIA OUR ZONE TEXT.

TEMPS WILL LIKELY BE A FEW /TO SVRL DEG F BELOW SUNDAYS MAXES/ AS
THE MEAN LLVL FLOW VEERS BY 30-40 DEG - TO THE NW...AND MODERATELY
STG COLD ADVECTION OCCURS IN THE 925-850 MB LAYER. MAXES COULD
EASILY HOLD IN THE UPPER 50S ACROSS THE HIGHEST TERRAIN OF THE FAR
NORTH...AND REACH THE UPPER 60S TO AROUND 70F IN THE SOUTHERN
VALLEYS.

THE BEST CHC FOR SHOWERS /AND PERHAPS SOME MORE LOW-TOPPED TSRA/
WILL BE ACROSS THE NE THIRD OF THE CWA. POPS WILL BE MAINLY IN THE
CHC CATEGORY FOR THE SW HALF OF THE FCST AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
UPPER LOW CENTERED OFF COAST OF NEW ENGLAND MON NIGHT WILL DRIFT
TO THE CANADIAN MARITIMES THROUGH FRI...BUT ACCOMPANYING LARGE
TROUGH WILL KEEP COOL NW FLOW ACROSS PENNSYLVANIA THROUGH MUCH OF
THE WEEK. TUE WILL AGAIN SEE SCT SHOWERS/ISOLATED TSTMS DEVELOP
DURING THE AFTERNOON HOURS...BUT THESE WILL BE LESS IN COVERAGE
THAN MONDAY. TEMPS WILL BE SIMILAR.

ON WED...SHOWER CHANCES CONTINUE TO SLOWLY DROP...BUT ISOLD/SCT
SHOWERS STILL EXPECTED TO DEVELOP WITH COOLER AIR ALOFT AND
DAYTIME HEATING. TEMPS BEGIN TO SLOWLY RECOVER...BUT REMAIN 5-7F
BELOW NORMAL.

EVEN KEPT MENTION OF A SHOWER INTO THU AS BACK EDGE OF TROUGH /AND
ACCOMPANYING WEAK SHORTWAVE/ PUSH THROUGH. TEMPS REMAIN SLIGHTLY
BELOW NORMAL.

HIGH PRESSURE FINALLY BUILDS IN FROM THE WEST BY FRI AND CONTINUES
THROUGH THE WEEKEND. MORNINGS WILL BE CHILLY...BUT AFTERNOON HIGHS
FRI WILL BE NEAR NORMAL WITH ABOVE NORMAL TEMPERATURES RETURNING
FOR SAT/SUN.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
SEVERAL BROKEN LINES OF CONVECTION PUSHING THROUGH THE REGION LATE
THIS AFTERNOON. ALTHOUGH LIGHTNING ACTIVITY LIMITED...STORMS
MIXING DOWN SOME HEALTHY WINDS IN THE 35 TO 45 KNOT RANGE. THESE
STORMS WILL AFFECT KAOO/KJST...AS WELL AS LOWER SUSQUEHANNA
AIRPORTS FOR THE NEXT SEVERAL HOURS. SEVERAL ADDITIONAL CLUSTERS
OF STRONGER SHOWERS AND TSRA APPROACHING THE NORTHWEST. EXPECT
OVERALL COVERAGE AND INTENSITY TO DIMINISH AFTER 01Z.

RELATIVELY BRIEF PERIODS OF MVFR CIGS ARE LIKELY...WITH MAINLY
VFR CONDS PREVAILING ACROSS MOST OF THE REGION THROUGH 04Z MONDAY.
INCREASINGLY MOIST UPSLOPE FLOW WILL LIKELY LOWER CIGS TO IFR AT
KBFD AND KJST LATE TONIGHT THROUGH THE MID MORNING MONDAY...THEN
PERIODS OF MVFR CIGS IN ALL AREAS MONDAY WITH SCATTERED SHOWERS
AND ISOLATED AFTERNOON TSRA.

OUTLOOK...
TUE-THU...AM LOW CIGS POSS W MTNS.
FRI...AM VALLEY FOG AND IFR POSSIBLE...OTHERWISE VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...RXR
AVIATION...JUNG/LAMBERT
Hazardous weather outlook, Jun 3, 3:06 AM EDT, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 AM EDT SUN JUN 3 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-040715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
306 AM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS
THE REGION TODAY. SOME OF THE STORMS COULD PRODUCE SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY BUT IS POSSIBLE.

DANGELO

In the hours before

Special weather statement, Jun 3, 5:42 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT SUN JUN 3 2012

PAZ053-058-032215-
COLUMBIA PA-SCHUYLKILL PA-
542 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL AND SOUTHEASTERN
COLUMBIA COUNTIES...

AT 537 PM EDT...A STRONG THUNDERSTORM WAS NEAR RINGTOWN...MOVING
SOUTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT TUSCARORA...NEW RINGGOLD AND SNYDERS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 242 AND 247...I-81 BETWEEN MILE MARKERS 110
AND 139.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
209...STATE ROAD 61...STATE ROAD 309.

LAT...LON 4072 7578 4064 7598 4057 7601 4054 7616
      4071 7656 4078 7638 4083 7641 4083 7647
      4109 7626 4108 7622 4095 7620 4091 7605
      4091 7599 4081 7588 4074 7576

FORECASTER: JUNG
Special weather statement, Jun 3, 5:44 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT SUN JUN 3 2012

PAZ004-005-010-011-032215-
CAMERON PA-ELK PA-MCKEAN PA-WARREN PA-
544 PM EDT SUN JUN 3 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WARREN...ELK...
MCKEAN AND NORTHWESTERN CAMERON COUNTIES...

AT 537 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES EAST OF FREWSBURG TO CHAPMAN STATE PARK TO TIONESTA...MOVING
EAST AT 55 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT WETMORE...JAMES CITY...WILCOX AND EAST BRANCH DAM.

LAT...LON 4200 7825 4155 7828 4129 7881 4137 7897
      4135 7902 4134 7910 4142 7910 4143 7907
      4145 7907 4145 7897 4162 7896 4163 7921
      4168 7907 4200 7906

FORECASTER: KF
Special weather statement, Jun 3, 5:48 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
548 PM EDT SUN JUN 3 2012

PAZ026-034>036-056>059-063>066-032245-
ADAMS PA-BEDFORD PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-LANCASTER PA-LEBANON PA-PERRY PA-SCHUYLKILL PA-YORK PA-
548 PM EDT SUN JUN 3 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND...
DAUPHIN...EAST CENTRAL BEDFORD...FRANKLIN...FULTON...LANCASTER...
LEBANON...SOUTH CENTRAL HUNTINGDON...SOUTHEASTERN PERRY...SOUTHERN
SCHUYLKILL AND YORK COUNTIES...

AT 547 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
VALLEY VIEW TO NEW CUMBERLAND TO PINE GROVE FURNACE TO EVERETT...
MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT TREMONT...PINE GROVE...SEVEN
STARS...MCSHERRYSTOWN...LITTLESTOWN AND ROTHSVILLE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 147 AND 295...I-70 BETWEEN
MILE MARKERS 147 AND 158...I-78 BETWEEN MILE MARKERS 0 AND 8...I-81
BETWEEN MILE MARKERS 1 AND 110...I-83 BETWEEN MILE MARKERS 1 AND
50...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 30...ROUTE
209...ROUTE 222...ROUTE 322...ROUTE 322/22...ROUTE 422...ROUTE 522...
STATE ROAD 41...STATE ROAD 94...STATE ROAD 97...STATE ROAD 501.

LAT...LON 4004 7851 4025 7751 4038 7710 4071 7656
      4055 7614 4051 7625 4049 7643 4014 7587
      4011 7593 4004 7593 3996 7599 3987 7598
      3977 7606 3972 7610 3971 7624 3972 7810

FORECASTER: JUNG
Special weather statement, Jun 3, 6:11 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 PM EDT SUN JUN 3 2012

PAZ024>026-033-034-032300-
BEDFORD PA-BLAIR PA-CAMBRIA PA-HUNTINGDON PA-SOMERSET PA-
611 PM EDT SUN JUN 3 2012

...A LINE OF GUSTY THUNDERSTORMS WILL AFFECT CAMBRIA...NORTHERN
SOMERSET...SOUTHERN BLAIR...WEST CENTRAL HUNTINGDON AND WESTERN
BEDFORD COUNTIES...

AT 610 PM EDT...A LINE OF VERY GUSTY THUNDERSTORMS WAS LOCATED FROM
COLVER TO 7 MILES NORTHEAST OF SEVEN SPRINGS...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT LORETTO...TUNNELHILL...LAKEMONT...ROYER AND MARKLESBURG.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 150...I-99 BETWEEN
MILE MARKERS 0 AND 36.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 56.

LAT...LON 4003 7930 4010 7925 4012 7921 4013 7918
      4018 7915 4036 7900 4064 7885 4047 7809
      3985 7857

FORECASTER: RXR
Local storm report, Jun 3, 6:45 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 NW LEBANON            40.35N  76.44W
06/03/2012                   LEBANON            PA   PUBLIC

            LARGE TREES DOWN

&&

EVENT NUMBER CTP1200118

MACH
Local storm report, Jun 3, 6:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
647 PM EDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
06/03/2012                   LEBANON            PA   911 CALL CENTER

            TREES DOWN IN THE CITY OF LEBANON

&&

EVENT NUMBER CTP1200119

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:41 PM EDTSpecial Weather StatementCTPClearfield94 min
Jun 3, 3:11 PM EDTSpecial Weather StatementCTPColumbia, Montour64 min
Jun 3, 3:48 PM EDTSpecial Weather StatementCTPBlair, Cambria, Centre, Clearfield72 min
Jun 3, 4:26 PM EDTSpecial Weather StatementCTPBedford49 min
Jun 3, 4:32 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Mifflin, Perry, Snyder43 min
Jun 3, 4:33 PM EDTSpecial Weather StatementCTPLycoming, Montour, Northumberland, Union57 min
Jun 3, 4:46 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union59 min
Jun 3, 5:06 PM EDTSpecial Weather StatementCTPAdams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more54 min
Jun 3, 5:15 PM EDTSpecial Weather StatementCTPWarren30 min
Jun 3, 5:42 PM EDTSpecial Weather StatementCTPSchuylkill33 min
Jun 3, 5:44 PM EDTSpecial Weather StatementCTPElk, McKean31 min
Jun 3, 5:48 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Franklin, Fulton, Lancaster and 2 more57 min
Jun 3, 5:57 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more63 min
Jun 3, 6:10 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, Lycoming and 3 more50 min
Jun 3, 6:11 PM EDTSpecial Weather StatementCTPBedford, Blair, Cambria, Somerset49 min
Jun 3, 6:26 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, Lancaster, York64 min
Jun 3, 7:27 PM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 7:33 PM EDTSpecial Weather StatementCTPSomerset27 min
Jun 3, 7:40 PM EDTSpecial Weather StatementCTPJuniata, Lycoming, Mifflin, Montour, Northumberland, Snyder and 2 more35 min
Jun 3, 7:50 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Dauphin, Huntingdon, Juniata and 9 more40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.